Solutions of a nonautonomous nonlinear functional-differential equation that are representable by series of exponentials
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 992-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a17,
author = {A. N. Murovtsev},
title = {Solutions of a nonautonomous nonlinear functional-differential equation that are representable by series of exponentials},
journal = {Differencialʹnye uravneni\^a},
pages = {992--994},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a17/}
}
TY - JOUR AU - A. N. Murovtsev TI - Solutions of a nonautonomous nonlinear functional-differential equation that are representable by series of exponentials JO - Differencialʹnye uravneniâ PY - 1996 SP - 992 EP - 994 VL - 32 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_7_a17/ LA - ru ID - DE_1996_32_7_a17 ER -
%0 Journal Article %A A. N. Murovtsev %T Solutions of a nonautonomous nonlinear functional-differential equation that are representable by series of exponentials %J Differencialʹnye uravneniâ %D 1996 %P 992-994 %V 32 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1996_32_7_a17/ %G ru %F DE_1996_32_7_a17
A. N. Murovtsev. Solutions of a nonautonomous nonlinear functional-differential equation that are representable by series of exponentials. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 992-994. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a17/